Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 59, NWS Lake Charles, LA

December 30, 2022Jefferson County, Texas

NWS Lake Charles, LA issued this flash flood warning at Dec 30, 2022, 2:58 AM CST for Jefferson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2022, 2:58 AM CST (08:58 UTC)
Expired
Dec 30, 2022, 6:00 AM CST
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 84 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2022-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2022-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

812 
WGUS54 KLCH 300858
FFWLCH
TXC245-301200-
/O.NEW.KLCH.FF.W.0059.221230T0858Z-221230T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
258 AM CST Fri Dec 30 2022

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Southern Jefferson County in southeastern Texas...

* Until 600 AM CST.

* At 258 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Port Arthur, Nederland, Groves, Port Neches, Sabine Pass, Central 
  Gardens, Port Acres, Southeast Texas Regional Airport and Sea Rim 
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2972 9435 2979 9420 3002 9400 3001 9400
      3002 9398 3001 9398 3001 9396 3000 9395
      2999 9393 3000 9391 2999 9390 2997 9386
      2986 9394 2981 9396 2968 9384 2967 9388
      2968 9400 2962 9420 2955 9436

FLASH FLOOD...RADAR INDICATED

$$

Jones

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 29, 11:51 PM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Dec 29, 11:51 PM CST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1151 PM CST Thu Dec 29 2022

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 955 PM CST Thu Dec 29 2022

Showers and thunderstorms are lifting to the northeast at this
time as the system gradually moves further to the east. Storms
appear to be loosing strength with this next surge although a
line of storms along the sfc boundary currently in cntrl Texas is
producing numerous cloud to lightning strikes and remains an
issue for flooding and marginal severe wx prior to the frontal
passage on Friday.

An elongated rainfall path with the heaviest rainfall totals this
eve extends from Hardin into Tyler and and Jasper counties where
radar is indicating about three to four inches has fallen. More
rains are expected thru sr as additional storms look to push
through and into southwestern Louisiana. Storms tapering off
during late morning into the afternoon. Locations in southeast
Texas will continue to be monitored for rains and flooding issues
until then.

Latest sounding fm KLCH has CAPE around 1600 j/kg... precip water
around 1.2 inches but this has been increasing... with SRH at 171
from sfc- 1km. The upper lvl trof is pushing towards the region
with exiting jet sweeping across the northwest gulf region. Storm
support looks to draw to a close by the late morning into the
early afternoon hours with FROPA along the TX/LA border around the
noon hour. The current zones are on track and no updates are
planned at this time. Drier air pushes in during the afternoon
into the eve hours. Cooler air to makes it's presents known
Saturday morning.

&&

.LONG TERM...
(Sunday through next Wednesday)
Issued at 245 PM CST Thu Dec 29 2022

The first day of the new year will start off quiet. Nearly zonal
flow aloft with a deepening pacific trough over the western CONUS.
Going into the end of the day, flow aloft will become southwesterly
as the trough and attached front moves eastward. At the surface, the
pressure gradient will tighten up leading to elevated and gusty
southerly flow. This will advect a plume of warm and moist air over
the region ahead of the front.

Forecast PWATS are in the 1.5-1.8 range which is clear above the
climo 90th percentile of 1.33 inches and closer to the daily max of
1.72 inches. Additionally, forecast soundings are showing some
elevated parameters for severe weather. Mainly CAPE and lapse rates.
Shear continues to look unimpressive, however better than model runs
yesterday. SPC has maintained the risk area over our northern
Parishes and extended it west over our northern Counties. In
addition to this, WPC has outlined all save lower Acadiana / the
Atchafalaya Basin in a slight risk for excessive rainfall. Flooding
appears to be the primary threat with QPF totals in the 2-3 inch
range Monday into Tuesday.

PoPs will linger post frontal passage however they will be
isolated with not as much moisture to work with. A weaker
secondary cold front is set to move through Wednesday into
Thursday which will clear out PoPs, bringing cooler and drier air.

Temperatures will be 10-15 degrees above climatological norms ahead
of the first front with highs in the low to mid 70s and lows in the
mid 50s to mid 60s. In addition to that, it will be quite humid with
dewpoints matching or falling a few degrees below air temps. The
front will help bring temps down near normal in the 60s for highs
and 40s for lows.

Stigger/87

&&

.AVIATION...
(06Z TAFS)
Issued at 1125 PM CST Thu Dec 29 2022

A broken line of showers and a few stronger thunderstorms is
making its way into southwest Louisiana. Most notably are two
segments, a northern segment nearing AEX and a southern one
nearing BPT. Expect an increase in convective coverage from north
to south over the next few hours as storms congeal into a
widespread rain mass with a squall line- like feature embedded
within that will slowly slide eastward overnight and tomorrow.
Best estimate of time of arrival to terminals has been noted in
TAFs. Until the line arrives, gradient winds will remain elevated
from the southeast, with occasionally higher gusts. Showers will
taper from west to east during the morning hours with LFT and ARA
the last to see thunderstorm activity in the early afternoon. In
the wake of the boundary passage, winds will calm significantly
and become variable, but generally will be southwesterly. The
southwest fetch will result in a quick return of low level
moisture, lowered ceilings and potentially nocturnal ground fog at
coastal terminals.

11

&&

.MARINE...
Issued at 1038 PM CST Thu Dec 29 2022

More storms are moving into the western coastal waters and
southeast Texas ahead of the next frontal system. Showers and
thunderstorms through the overnight hours and late morning hours
before drawing to a close. Areas of fog along the coast along with
a Small Craft Advisory through the late morning. Winds will begin
to settle during the late morning early afternoon hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  62  70  54  72 /  90  90  20   0
LCH  61  71  53  69 /  90  70  10   0
LFT  64  72  58  73 /  90 100  20   0
BPT  61  72  52  71 /  90  40  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Dense Fog Advisory until 9 AM CST Friday for GMZ430-432-450.

     Dense Fog Advisory until 9 AM CST Friday for GMZ435-452-455.

     Small Craft Advisory until noon CST Friday for GMZ470-472-475.

&&

SHORT TERM...05
LONG TERM....87
AVIATION...11
Hazardous weather outlook, Dec 29, 3:27 PM CST, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
327 PM CST Thu Dec 29 2022

LAZ027>032-TXZ180-201-259>262-302130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
327 PM CST Thu Dec 29 2022

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Scattered showers and a few thunderstorms are expected tonight as a
band of convection moves through the area. There is a Marginal Risk
for severe weather, from this through tonight, across southeast Texas
into southwest Louisiana, west of an Alexandria to Pecan Island
line. The primary threats will be isolated damaging wind gusts and
isolated spin-up tornadoes.

There is also the potential for heavy rainfall overnight, with a
Slight Risk for excessive rainfall across southeast Texas into much
of central and southwest Louisiana that could lead to flooding of
urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An ongoing band of showers and storms will be progressing east
across our Louisiana Parishes Friday morning. This band of storms
will be capable of producing strong to severe weather as well as
heavy rainfall. There is a Marginal Risk for severe weather for
portions of south central Louisiana, with isolated damaging wind
gusts and isolated weak spin-up tornadoes the main threats. There is
also a Slight Risk for excessive rainfall across central and south
central Louisiana that could lead to flooding of urban and poor
drainage areas.

The threat for severe weather and flooding should come to an end
Friday afternoon.

Another strong storm system will move into the area by Monday into
Tuesday. This system could bring the potential for severe weather as
well as heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ033-041>045-052>055-073-074-TXZ215-216-302130-
St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette-
Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin-
West Cameron-East Cameron-Jefferson-Orange-
327 PM CST Thu Dec 29 2022

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Scattered showers and a few thunderstorms are expected tonight as a
band of convection moves through the area. There is a Marginal Risk
for severe weather, from this through tonight, across southeast Texas
into southwest Louisiana, west of an Alexandria to Pecan Island
line. The primary threats will be isolated damaging wind gusts and
isolated spin-up tornadoes.

There is also the potential for heavy rainfall overnight, with a
Slight Risk for excessive rainfall across southeast Texas into much
of central and southwest Louisiana that could lead to flooding of
urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An ongoing band of showers and storms will be progressing east
across
our Louisiana Parishes Friday morning. This band of storms will be
capable of producing strong to severe weather as well as heavy
rainfall. There is a Marginal Risk for severe weather for portions
of
south central Louisiana, with isolated damaging wind gusts and
isolated weak spin-up tornadoes the main threats. There is also a
Slight Risk for excessive rainfall across central and south central
Louisiana that could lead to flooding of urban and poor drainage
areas.

The threat for severe weather and flooding should come to an end
Friday afternoon.

Another strong storm system will move into the area by Monday into
Tuesday. This system could bring the potential for severe weather as
well as heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ470-472-475-302130-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
327 PM CST Thu Dec 29 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Scattered showers and a few thunderstorms are expected tonight as a
band of convection moves through the area. There is a Marginal Risk
for severe weather, from this through tonight, across southeast Texas
into southwest Louisiana, west of an Alexandria to Pecan Island
line. The primary threats will be isolated damaging wind gusts and
isolated spin-up tornadoes.

There is also the potential for heavy rainfall overnight, with a
Slight Risk for excessive rainfall across southeast Texas into much
of central and southwest Louisiana that could lead to flooding of
urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small craft advisory conditions will continue into Friday morning.

A band of showers and thunderstorms will be ongoing Friday morning
into early Friday afternoon. Some storms will be capable of
producing heavy rainfall that could reduce visibilities to less than
one mile. In addition, strong gusty winds and isolated waterspouts
will be possible.

The return of warm and moist air over the much cooler shelf waters
will support the potential for periods of marine fog on Friday, and
again from Sunday into early next week. Dense Fog Advisories may
become necessary during this time.

Showers and storms will increase again early next week, and there
will be the potential for some strong to severe storms as well as
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-450-302130-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
327 PM CST Thu Dec 29 2022

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
FRIDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

Scattered showers and a few thunderstorms are expected tonight as a
band of convection moves through the area. Some storms will be
capable of producing heavy rainfall that could reduce visibilities to
less than one mile. In addition, strong gusty winds and isolated
waterspouts will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

A band of showers and thunderstorms will be ongoing Friday morning.
Some storms will be capable of producing heavy rainfall that could
reduce visibilities to less than one mile. In addition, strong gusty
winds and isolated waterspouts will be possible.

The return of warm and moist air over the much cooler shelf waters
will support the potential for periods of marine fog on Friday, and
again from Sunday into early next week. Dense Fog Advisories may
become necessary during this time.

Showers and storms will increase again early next week, and there
will be the potential for some strong to severe storms as well as
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-452-455-302130-
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
327 PM CST Thu Dec 29 2022

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

Scattered showers and a few thunderstorms are expected tonight as a
band of convection moves through the area. Some storms will be
capable of producing heavy rainfall that could reduce visibilities to
less than one mile. In addition, strong gusty winds and isolated
waterspouts will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

A band of showers and thunderstorms will be ongoing Friday morning.
Some storms will be capable of producing heavy rainfall that could
reduce visibilities to less than one mile. In addition, strong gusty
winds and isolated waterspouts will be possible.

The return of warm and moist air over the much cooler shelf waters
will support the potential for periods of marine fog on Friday, and
again from Sunday into early next week. Dense Fog Advisories may
become necessary during this time.

Showers and storms will increase again early next week, and there
will be the potential for some strong to severe storms as well as
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 29, 10:39 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1039 PM CST THU DEC 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     6 W FRED                30.59N 94.27W
12/29/2022                   TYLER              TX   BROADCAST MEDIA

            PHOTOS RECEIVED OF STORM DAMAGE ALONG FM1943
            WEST OF FRED, TX. SEVERAL TREES KNOCKED DOWN
            OR UPROOTED, IT APPEARS METAL SHEETING OR
            SIDING WAS PULLED FROM AN AWNING OR BUILDING
            AND A PONTOON BOAT WAS OVERTURNED OR THROWN.
            POTENTIAL TORNADO. TIME AND EXACT LOCATION
            APPROXIMATED BY RADAR. A STORM SURVEY HAS
            BEEN PLANNED FOR TOMORROW MORNING, FRIDAY
            DECEMBER 30, 2022.

&&

MKC
Special weather statement, Dec 30, 12:23 AM CST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1223 AM CST Fri Dec 30 2022

TXZ215-300700-
Jefferson TX-
1223 AM CST Fri Dec 30 2022

...A strong thunderstorm will impact portions of central Jefferson
County through 100 AM CST...

At 1223 AM CST, Doppler radar was tracking a strong thunderstorm near
Stowell, or 11 miles south of Hamshire, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beaumont, Port Arthur, Nederland, Hamshire, Fannett, La Belle, Port
Acres, Southeast Texas Regional Airport, Stowell and Winnie.

This includes Interstate 10 in Texas between mile markers 850 and
840.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2981 9436 3007 9416 2990 9392 2961 9423
      2956 9435
TIME...MOT...LOC 0623Z 218DEG 34KT 2970 9432

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Jones
Special weather statement, Dec 30, 1:00 AM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
100 AM CST Fri Dec 30 2022

TXZ215-300730-
Jefferson TX-
100 AM CST Fri Dec 30 2022

...A strong thunderstorm will impact portions of northwestern
Jefferson County through 130 AM CST...

At 100 AM CST, Doppler radar was tracking a strong thunderstorm near
Hamshire, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beaumont, Port Arthur, Nederland, Hamshire, Fannett, La Belle,
Southeast Texas Regional Airport, Stowell and Winnie.

This includes Interstate 10 in Texas between mile markers 846 and
833.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3005 9427 2996 9400 2973 9427 2974 9436
      2983 9436
TIME...MOT...LOC 0700Z 205DEG 20KT 2979 9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Jones
Local storm report, Dec 30, 2:07 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
207 AM CST FRI DEC 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     HAIL             2 SE BEAUMONT           30.07N 94.12W
12/30/2022  E1.00 INCH       JEFFERSON          TX   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL NEAR BEAUMONT.

&&

DONALD.JONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:16 PM CSTFlash Flood WarningLCHJasper33 min
Dec 29, 6:47 PM CSTFlash Flood WarningLCHJasper2 hr
Dec 30, 12:23 AM CSTSpecial Weather StatementLCHJefferson37 min
Dec 30, 1:00 AM CSTSpecial Weather StatementLCHJefferson30 min
Dec 30, 1:27 AM CSTSevere Thunderstorm WarningLCHJefferson, Orange33 min
Dec 30, 1:56 AM CSTSevere Thunderstorm WarningLCHJefferson, Orange34 min
Dec 30, 2:00 AM CSTFlash Flood WarningLCHHardin, Jefferson, Orange3 hr
Dec 30, 2:10 AM CSTSevere Thunderstorm WarningLCHNewton, Orange35 min
Dec 30, 2:28 AM CSTSevere Thunderstorm WarningLCHJefferson, Orange32 min
Dec 30, 2:45 AM CSTSevere Thunderstorm WarningLCHOrange30 min
Dec 30, 3:05 AM CSTSevere Thunderstorm WarningLCHJefferson, Orange25 min
Dec 30, 10:11 AM CSTRiver Flood WarningLCHHardin, Jefferson5 days

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.